# SDR AWXA0001838

- Difficulty date: June 6, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 43,474 hours, 27,460 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Control Valve
- Part number: 32193211
- Part serial: 515263
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 43,480 hours, 27,444 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHX - air turnback - 6/2/01 - FLT 521 - after takeoff from PHX en route to RNO the flight crew reported the LT air conditioning pack was blowing warm air, not cooling the aircraft and returned to PHX. PHX maintenance troubleshot and found the 35 degree control valve staying open; the 35 degree control valve and sensor were replaced IAW AMM 21-51-30 & 21-51-51; functional checks were good; no further discrepancies noted.
